# SDR SWAA2019061733783

- Difficulty date: June 7, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 7377BD
- Aircraft time: 40,012 hours, 197,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT AIRCRAFT FIBERGLASS VAPOR BARRIER CRACKED AT BS. 663, RBL 45. / R&R BARRIER PER AMM.
